Discussions that mention tylenol

Menopause board


Quote from Chelle2:
I personally would not recommend any hormone for treatment - even the natural ones.When I was peri-menopausing, my gynecologist and I had a discussion and he stated that even the organic estrogens (soy) or other sources of hormones like yam mimic hormones and mimic the same bad side effects as hormones, too.

My sister and cousin and aunt had breast cancer but we recently found out that it was not caused by a genetic link gene (my sister had that test to see if we have the breast cancer gene in our family).She was told by her oncologist that it was caused by the birth control pills and fertility drugs she took in her past,hormones that she had taken.

Please sacrifice a little and stay away from hormones if you possibly can.Having caring, understanding and loving people in ones life really makes all the difference when we go through peri-menopause.


Birth control pills and fertility drugs have different hormones in them than bioidentical HRT do. Besides, her Oncologist has no certain way of TRULY knowing exactly what causes breast cancer; that was his personal educated guess.

A woman's well being accounts for something, and whether her life is made miserable by something like menopause or not. Whether she chooses to treat that or not is up to her. Being unhappy, losing sleep, physical problems, or a very, very small chance of physical harm, is a choice. A lot of studies prove it is no more than many traditional medications one take everyday for many other physical ailments. Percentage wise.

Look at the side effects listed on every insert of all the prescrpition medications millions of people take everyday. BP medication, Antibotics, Statins, the list is endless, some more so than others. Even your Ibuprophen, and Tylenol can damage your liver and kidneys. Will you stop taking it when you have a headache or backache? I seriously doubt it. Many people don't, but had NO idea they have damaged their kidneys or liver, because they were super sensitive to very small doses, BUT DIDN'T KNOW IT. Yet the warning is printed on the label. That is not a common occurance, it is BELIEVED.

But also, another example here, bear with me, my own kidney function is at 50%, my Dr. does not know why, but believe it is most likely due to an ALLERGY to an antibotic I took in the past, OR something like Ibuprophen, and no, I never took a lot of it.

I will get off my soapbox for now, but too many women are scared out of their wits when it comes to something like sensible use of HRT. :) The key word is SENSIBLE, taking their own personal physical condition in consideration.

BUT, again, it does have to be a personal choice; just do your homework on it.